3 Apr 2010
At the time of writing, there were no well-known side effects caused by this supplement
Information expires December 2010.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My daughter is 15 and she has been on the patch for a couple of years. She usually has no problems. In the summer I don't make her wear it, this ...
1 answer • 25 Aug 2012
2 answers • 24 Dec 2012
I removed the patch a week ago, but I'm still very emotional and moody, how much time does it take to my body to get rid of the hormones so I ...
1 answer • 15 Feb 2014
When applying first patch I had side effects such as dizziness, fatigue and being light headed. After a day I started to feel like myself again minus ...
2 answers • 22 Mar 2014
The patch was put on at 8:00a.m and supposed to be removed at 8:00p.m. what are the side effects for not taking off the patch.
1 answer • 26 Jun 2014